# SDR RRXA003780

- Difficulty date: July 27, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: DOUGLAS
- Condition: Corroded
- Location: Fs1390 L35l-L35r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE AFT LWR CARGO COMPT FLOOR ATTACH STRAP AT STA 1390 AND L35L TO L35R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PART IAW DC-8 SRM 51-1-4, 53-2-0 FIG 1F AND 51-1-21.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
